# SDR SWAA2024110848216

- Difficulty date: October 13, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O I/B FORWARD SEAT TRACK HAS CRACK FWD END<[01] RECEIVED NEW SEAT TRACK P/N 1A226-0204ATSMRO P.O. 2074280 PER B737-700 AMM 25-11-01-200-802. FOR SEAT TRACK INSTALLATION SEE TASK CARD TTG8QOO3JJ4A.;[02] VERIFIED RECEIVED. CORRECTION CARD TTG8Q003JJ4J
